Saroj Kumar Singh

Room No.

Phone no.-9348532914

Email-id-sarojasngh@gmail.com

Saroj Kumar Singh obtained his doctoral degree in Statistics from Sambalpur University in 2020. He has published more than 20 articles in the field of Statistical inference in queueing theory in national and international journal of repute. Recently, Dr. Singh has joined as an Assistant Professor in the department of Statistics at Ravenshaw University. Prior to this he has served as a guest faculty in Central University of Odisha, Koraput. His research interest includes Classical inference, Bayesian inference, Change Point Problem and Queueing Theory.

Selected Publications

  • Group
  • Research
  • Publications
  • Teachings

NA

  • Statistical Inference
  • Queueing Theory
  • Change Point Problem
  • Stochastic Processes

 

  1. Singh, S. K., Cruz, F. R. B., Gomes, E. S. and Banik, A. D. (2022). Classical and Bayesian estimation of performance measures in a single server Markovian queueing system based on arrivals during service times. Communication in Statistics – Theory and Methods (Accepted for publication). (SCIE, Scopus). Publisher: Taylor & Francis, IF-0.863(2021), H-Index-52, Q3-Statistics and Probabilty, ISSN: 0361-0926(Print), 1532-415X(Online)
  2. Singh, S. K. (2022). Change point problem for Markovian arrival queueing models: Bayes factor approach. International Journal of System Assurance Engineering and Management (in press).

https://doi.org/10.1007/s13198-022-01750-x  (SCOPUS); Publisher: Springer, ISSN: 0975-6809(Print), 0976-4348(Online)

  1. Singh, S. K., Acharya, S. K., Cruz, F. R. B., Quinino, R. C. (2022). Bayesian inference and prediction in an M/D/1 queueing system (Accepted for publication). Communication in Statistics-Theory and Methods, (SCIE, Scopus). https://doi.org/10.1080/03610926.2022.2076120 Publisher: Taylor & Francis, 863(2021), H-Index-52, Q3-Statistics and Probabilty, ISSN: 0361-0926(Print), 1532-415X(Online)
  2. Singh, S. K. (2022). Maximum likelihood estimation in single server queues. Sankya A (in press). https://doi.org/10.1007/s13171-022-00283-6 (Scopus), Publisher: Springer, ISSN-0976-8378(Online), ISSN-0976-836X(Print)
  3. Singh, S. K., Acharya, S. K., Cruz, F. R. B., Quinino, R. C. (2021) Estimation of traffic intensity from queue length data in a deterministic single server queueing system. Journal of Computational and Applied Mathematics (in press); (SCI); https://doi.org/10.1016/j.cam.2021.113693 Publisher: Elsevier, IF-2.037, ISSN-03770427
  4. Singh, S. K. and Acharya, S. K. (2021) A Bayesian inference to estimate change point for traffic intensity in M/M/1 queueing model. OPSEARCH. https://doi.org/10.1007/s12597-021-00535-3 (SCOPUS), Publisher: Springer, Electronic ISSN: 0975-0320, Print ISSN: 0030-3887
  5. Singh, S. K., Acharya, S. K., Cruz, F. R. B. and Quinino, R. C. (2021). Bayesian sample size determination in a single-server deterministic queueing system, Mathematics and Computers in Simulation, 187, 17-29, (SCI), https://doi.org/10.1016/j.matcom.2021.02.010 Publisher: Elsevier, IF-1.620, SJR 2019-0.45, H-Index: 72, ISSN-03784754
  6. Singh, S. K. and Acharya, S. K. (2021). On the rate of convergence in the Bernstein-von Mises theorem for M/M/1 queue, Journal of the Indian Society for Probability and Statistics. https://doi.org/10.1007/s41096-021-00099-x (UGC care list). Peer-reviewed, Publisher: Springer, ISSN: 2364-9569(electronic)
  7. Singh, S. K. and Acharya, S. K. (2021). Bernstein-von Mises theorem and Bayes estimation from single server queues. Communication in Statistics-Theory and Methods, 50(2), 286-296. https://doi.org/10.1080/03610926.2019.1634211  (SCIE, Scopus). Publisher: Taylor & Francis, IF-0.863(2021), H-Index-52, Q3-Statistics and Probabilty, ISSN: 0361-0926(Print), 1532-415X(Online)
  8. Singh, S. K. and Acharya, S. K.: Є-upper and lower class functions for the maximum likelihood estimator single server queues. International Journal of mathematics and Statistics, 22 (3), 73-86. (UGC Care List, Peer-Reviewed). Publisher: Centre for Environmental & Socio-Economic Research Publications (CESER). ISSN-0974-7117(Print), ISSN-0973-8347(Online).
  9. Cruz, G. M. B. and Singh, S. K. (2021). A discrete event simulation algorithm to finite single server Markovian queues. XXVIII SIMPEP Simposio de Engenharia de Producao, 1-11. (Conference Proceeding) Brazil.
  10. Singh, S. K. (2020). Moderate deviation for maximum likelihood estimators from single server queues. Probability, Uncertainty and Quantitative Risk, 5(2), 1-13. Publisher: Springer, Open Access. (Peer-reviewed) . ISSN: 2367-0126 (electronic)
  11. Acharya, S. K., Singh, S. K. and Villarreal-Rodriguez, C. E. (2020). Asymptotic study on change point problem for waiting time data in a single server queue, International journal of Management Science and Engineering Management, 15(1), 39 – 46. (ESCI, Scopus). Publisher: Taylor & Francis, Q1-Engineering, SJR 2019 – 73, H-Index-22, ISSN-17509653, 17509661
  12. Singh, S. K. and Acharya, S. K. (2019). Equivalence between Bayes and maximum likelihood estimator in M/M/1 queue, Communication in Statistics-Theory and Methods, 48(19), 4780 – 4793. (SCIE, Scopus). Publisher: Taylor & Francis, IF-0.863(2021), H-Index-52, Q3-Statistics and Probabilty, ISSN: 0361-0926(Print), 1532-415X(Online)
  13. Acharya, S. K. and Singh, S. K. (2019). Asymptotic properties of maximum likelihood estimators from single server queues: A martingale approach, Communications in Statistics – Theory and Methods, 48(14), 3549 – 3557. (SCIE, Scopus). Publisher: Taylor & Francis, IF-0.863(2021), H-Index-52, Q3-Statistics and Probability, ISSN: 0361-0926(Print), 1532-415X(Online)
  14. Singh, S. K. and Acharya, S. K. (2019). Normal approximation of posterior distribution in GI/G/1 queue, Journal of the Indian Society for Probability and Statistics, 20(1), 51 – 64.(UGC care list). Peer-reviewed, Publisher: Springer, ISSN: 2364-9569 (Electronic)
  15. Singh, S. K. and Acharya, S. K. (2019). Bayesian change-point problem for traffic intensity in M/Er/1 queueing model. Japanese Journal of Statistics and data Science, 2(1), 49 – 70. Peer-reviewed, Publisher: Springer, ISSN: 2520-8756(Print), 2520-8764(Online)                                              
  1. Singh, S. K. (2019). Bayesian estimation of change point for traffic intensity in M/M/1 queueing model under different loss function by using quasi prior. Queueing Models and Service Management, 2(2), 112-123. Peer-reviewed, Publisher: Providence University(Taiwan), ISSN: 2616-2679
  2. Acharya, S. K. and Singh, S. K. (2018). Upper and lower class function for the maximum likelihood estimator for single server queue. Journal of the Indian Statistical Association, 56(1&2), 95 – 110. (UGC care list), Peer-reviewed, Publisher: Pune University, ISSN: 0537-2585
  3. Singh, S. K. (2017). Bayesian change point problem for Erlang interarrival time distribution. Journal of Statistics and Mathematical Engineering, 3 (3), 1 – 8. ISSN: 2581-7647

 

  • Stochastic Processes
  • Statistical Inference
  • Probability & Measure Theory
  • Queueing Theory
  • Multivariate Analysis